User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, U.J. Mönich 
Title:
On the Hilbert Transform of Bounded Bandlimited Signals 
Journal title:
Problemy Peredachi Informatsii - Problems of Information Transmission 
Year:
2012 
Journal volume:
48 
Year / month:
2012-07 
Month:
Jul 
Journal issue:
Pages contribution:
217-238 
Reviewed:
ja 
Language:
Sonstige 
Status:
Erstveröffentlichung 
Semester:
WS 12-13 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Format:
Text 
Ingested:
21.02.2013